VOL. 49 · NO. 3 | 1997
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 49 (3), (1997)
No abstract available
Articles
Eiichi Sato
Tohoku Math. J. (2) 49 (3), 299-321, (1997) DOI: 10.2748/tmj/1178225105
KEYWORDS: 14J60, 14M15
No abstract available
Luca Brandolini, Giancarlo Travaglini
Tohoku Math. J. (2) 49 (3), 323-336, (1997) DOI: 10.2748/tmj/1178225106
KEYWORDS: 42B08, 43A55, 43A75
No abstract available
Luis J. Alías, Alfonso Romero, Miguel Sánchez
Tohoku Math. J. (2) 49 (3), 337-345, (1997) DOI: 10.2748/tmj/1178225107
KEYWORDS: 53C42, 35J60, 53C50
No abstract available
Chang-Pao Chen, Yu-Ying Chen
Tohoku Math. J. (2) 49 (3), 347-353, (1997) DOI: 10.2748/tmj/1178225108
KEYWORDS: 42A20
No abstract available
Anders Buch, Jesper F. Thomsen, Niels Lauritzen, Vikram Mehta
Tohoku Math. J. (2) 49 (3), 355-366, (1997) DOI: 10.2748/tmj/1178225109
KEYWORDS: 14F17, 14M15, 14M25
No abstract available
Masatoshi Kokubu
Tohoku Math. J. (2) 49 (3), 367-377, (1997) DOI: 10.2748/tmj/1178225110
KEYWORDS: 53A10
No abstract available
Jiro Sekiguchi, Nobuki Takayama
Tohoku Math. J. (2) 49 (3), 379-413, (1997) DOI: 10.2748/tmj/1178225111
KEYWORDS: 14M25, 14E05, 14N05, 33C70
No abstract available
Hansjörg Geiges
Tohoku Math. J. (2) 49 (3), 415-422, (1997) DOI: 10.2748/tmj/1178225112
KEYWORDS: 53C15, 57M50, 57N10, 57R15
No abstract available
Huafei Sun, Koichi Ogiue
Tohoku Math. J. (2) 49 (3), 423-429, (1997) DOI: 10.2748/tmj/1178225113
KEYWORDS: 53C42
No abstract available
Manabu Ozaki
Tohoku Math. J. (2) 49 (3), 431-435, (1997) DOI: 10.2748/tmj/1178225114
KEYWORDS: 11R23, 11R29
No abstract available
Yasuo Morita
Tohoku Math. J. (2) 49 (3), 437-448, (1997) DOI: 10.2748/tmj/1178225115
KEYWORDS: 14G25, 11G35, 14G05, 14G10
No abstract available
Back Matter
Tohoku Math. J. (2) 49 (3), (1997)
No abstract available
Back to Top